# SDR ASAA2023120747021

- Difficulty date: December 7, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N552AS
- Make and model: Boeing 737890
- Aircraft serial: 34595
- Aircraft time: 59,045 hours, 20,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A812712
- Part serial: NSN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SHIELD FWD OF DOOR HAS CORROSION. GROUNDED - YES. REMOVED AND REPLACED AFT CARGO SHIELD FWD OF DOOR IAW B737-800 SRM 51-40-02-0G-0W=1" O=.050 R=.044 L=1.5" D=.006.
